I read some of the other topics about this and didn't feel it really helped me..so hi, I'm a 19 year old male and basically when I ejaculate about 70% of what comes out is clear and very watery, I'd say 10% is actually white, and the other 20% is little yellow jellies. Though for the first time in ever about 4 days ago, it came out a bit whiter and thicker than usual, not much but enough for me to notice. However, as of today it's back to how it usually is..
Ejaculation is not painful besides that I can feel the jellies trying to squeeze out instead of it just flowing out freely. Also no blood or anything. I don't understand why it's not all white or at least predominantly white, and thicker. It never really has been, and also the frequency and quantity of the jellies has grown to where I really have started to notice them in the last year or so.
I went to a Urologist a few months ago and he laughed and brushed it off as nothing, but i don't feel like I agree. My reason for going was trouble with urination, pressure problems, not being able to keep a stream going constantly etc. He diagnosed me with what he thought was prostatis, and checked my prostate and said it seemed swollen. those symptoms have decreased a lot, but still not completely, also has me wondering if it's just a mental thing..at the time I was masturbating everyday, sometimes twice a day, and he immediately said cut down to once a week, to let the prostate return to its normal size since he believed i was making the prostate inflamed. When I did this, the yellow jellies became even more noticable and just more of them. When I told him this at my next visit, he said maybe to try and masturbate 3 times a week, "regularly emptying the prostate".
I also told him some symptoms seem to have shown up since I had unprotected sex for a few mins back in Sept. 07. (yes it is now Oct. 08..which has me a bit worried) He gave me a couple different antibiotics. Sulfameth/Trithoprim for the prostatis i believe, and then when I told him about the unprotected sex he prescribed me Metronidazole, and Doxycycline. I took them but wasn't as thorough as I should have been, instead of taking it twice daily like prescribed, i'd take it once a day, stuff like that..not sure how important it is that i didn't follow that completely...
I tested negative for a UTI, and he didn't test me for anything else. Some of the symptoms I've looked up really makes it seem like I got, or have Gonnorhea, or Chlamydia...and remember it's been about a year since the last time I had unprotected sex...
Anyways, I just don't want to have to go back and visit another Urologist and I'm hoping maybe I just have a vitamin deficiency of some sort or maybe because my diet's bad (which it is kind of, i'm a bit underweight as well) or something to that extent. But as the days go on, I get more and more paranoid about it, and it makes me quite insecure..so thanks for any help.
also not to get graphic...but if it would help, i do have a photo of the jelly like substance.
Your doctor has been covering all the bases. This just sounds like you are paying far too much attention to your ejaculate and are attributing something fairly normal as being a sign of something to worry about to be honest. Your ejaculate will not always be thin and whitish - it will vary from time to time.
If you read our posting tips you'll see that photos are forbidden here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.